# SDR IXKA9600074

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1310461
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 73 - ATL-MCO - PRESSURIZATION WAS ERRATIC, SWITCHED TO MANUAL, UNABLE TO CONTROL.  RETURNED TO ATL.  REMOVED AND REPLACED AND REPLACED MANUAL CONTROLLER, PERFORMED ADJUSTMENT TEST AND OPS CHECK NORMAL PER MM 21-30-00.  (M)
